About the Journal

Part of Royallite Global, Research Journal in Mathematics, Econometrics and Statistics is a multidisciplinary journal that aims at publishing original and peer-reviewed papers across the breadths of mathematics, econometrics and statistics. Emphasis is given to both theoretical and applied research papers dealing with the applications of mathematics, econometrics and statistics in solving problems in sciences, social sciences, business, finance, economics and mathematics related topics. The journal publishes research and review articles, short communications, editorials, book reviews, case reports, and research notes.

Current Issue

Vol. 4 No. 1 (2023)
Published: 2023-06-25
View All Issues